High testorone

Hi my names Maddie and I'm 19 and attend the University Of Kentucky. I was in a fatal car accident during my senior year of highschool and hit a tree. I was in a coma 2 weeks. It's almost been 2 years since my accident and I was attending bellarmine last fall and was taking Ritalin and amantadine. Then second semester I lived away from home for the first time and was taking classes at the community college and dorming at UK. I started taking aderol because didn't like the way Ritalin made me feel. At the moment I feel like my recovery is going down hill, I am as tired as I have been in awhile. Last summer I had more energy than I do now. Last summer I also was in a fog and not 100% mentally there. This summer I'm mentally there but I am exhausted. I think I need to switch medicines. Any advice?

Christine, I’m so sorry you are going through this experience. We always and only recommend physiological dosing of hormones and we always start with progesterone. Since you have had a hysterectomy, you will also need estrogen, and down the road, maybe testosterone. But we always check hormone levels (not using blood serum) to determine exactly what hormones and what dosing your body needs. Pellets take at least 3 months to wear off, before getting levels checked. Why don’t you go to my website, click on “Begin Your Journey,” scroll down to the bottom where it says “type in your zip code here.” Up wil pop a list of drs who work with bhrt in your area. You will need to call those dr offices and ask if that dr works with compounding labs on personalized bhrt for his patients. When you find a dr, email me at [email protected] and I can direct your next step. When you find a dr, we can work with you over the phone to guide your next steps. Hope this info helps! Hang in there!

As with all supplements, please consult your physician first (especially if you have a medical condition). Do not use if you are pregnant/lactating or under the age of 18. Remember that an adequate state of hydration must be maintained when using this product. Have at least 8-12 large glasses of water per day. Taking more than the recommended dose will not improve results and may cause adverse reactions. For best results an appropriate muscle gain eating plan and training programme should be followed. High intakes of free-form amino acids may cause gastric discomfort in sensitive individuals - if this prolongs, reduce dosage or discontinue. Do not exceed the recommended daily intake. Nutritional supplements should not replace a varied diet. Keep out of the reach of young children.

High testorone

high testorone

Media:

high testoronehigh testoronehigh testoronehigh testoronehigh testorone